Accessibility navigation


Evidence on the insurance effect of redistributive taxation

Grant, C., Koulovatianos, C., Michaelides, A. and Padula, M. (2010) Evidence on the insurance effect of redistributive taxation. Review of Economics and Statistics, 92 (4). pp. 965-973. ISSN 1530-9142

Full text not archived in this repository.

To link to this article DOI: 10.1162/REST_a_00040


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:19678
Publisher:Elsevier

Centaur Editors: Update this record

Page navigation